# SDR 20000406SH004

- Difficulty date: January 26, 2000
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N2760
- Make and model: Boeing 737*
- System (JASC): 2761 · Drag Control Actuator
- Part: Piston
- Part number: 120611
- Condition: Cracked
- Location: Spoiler Actuator
- Component: Otbd Ground Actuator, Boeing
- Component part number: 65449617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTON IS CRACKED IN THE KEYWAY.  FATIGUE/OVERSTRESSED. (X)
